# SDR R61A201405270710

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clamp
- Part number: PE27019RE9
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND BETWEEN RIBS 1 AND 2 LT AND RT HORIZONAL STAB THERE ARE SEVERAL HARNESS ADEL CLAMPS AND HARDWARE CORRODED.  MX R & R ADEL CLAMPS AND HARDWARE BETWEEN RIBS 1 AND 2 LT AND RT HORIZONAL STABILIZER IAW AMM 20-10-01.
